Uniqueness of travelling waves for nonlocal monostable equations

Jack Carr, Adam Chmaj

Research output: Contribution to journalArticle

221 Citations (Scopus)

Abstract

We consider a nonlocal analogue of the Fisher-KPP equation ut = J * u - u + f(n), x ? R, f(0) = f(1) = 0, f > 0 on (0, 1), and its discrete counterpart u?n = (J * u)n - u n + f(un), n ? Z, and show that travelling wave solutions of these equations that are bounded between 0 and 1 are unique up to translation. Our proof requires finding exact a priori asymptotics of a travelling wave. This we accomplish with the help of Ikehara's Theorem (which is a Tauberian theorem for Laplace transforms).

Original languageEnglish
Pages (from-to)2433-2439
Number of pages7
JournalProceedings of the American Mathematical Society
Volume132
Issue number8
DOIs
Publication statusPublished - Aug 2004

Fingerprint Dive into the research topics of 'Uniqueness of travelling waves for nonlocal monostable equations'. Together they form a unique fingerprint.

  • Cite this